# SDR ASAA0680017

- Difficulty date: January 15, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061221
- Condition: Corroded
- Location: Bs 1210-1211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN FLOOR CUSP WEB CORRODED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER AND FILLER.  (K)
